# SDR MWEA060037

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 51,591 hours, 45,370 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 59305572
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ELEVATOR TOP, OUTBOARD, TRAILING EDGE SKIN HAS DAMAGE APPROXIMATELY AT STATION XHR 210, APPROXIMATELY 1.125" BY .25".  FABRICATED AND INSTALLED DOUBLERS AND FILLER.
